# SDR AALA202305303551

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N831AA
- Make and model: Boeing 787-9
- Aircraft serial: 40652
- Aircraft time: 21,932 hours, 2,602 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD FLIGHT ATTENDANT REST DOOR IS HARD TO OPEN. CLEANED AND LUBED FLIGHT ATTENDANT CREW REST ENTRY DOOR.
